# SDR UPS05243686

- Difficulty date: January 10, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Kruger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 1 KRUEGER FLAP TRUNNION BRACKET IS CRACKED ON O/B SIDE.  BRACKET REPLACED IAW DRG 65-16275.
